PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Range of a contractive strongly positive projection in a $C^*$-algebra

Volume 140 / 2015

Andrzej Łuczak Colloquium Mathematicum 140 (2015), 87-89 MSC: Primary 46L05; Secondary 46L55. DOI: 10.4064/cm140-1-7


We generalize a result of Choi and Effros on the range of a contractive completely positive projection in a $C^*$-algebra to the case when this projection is only strongly positive using, moreover, an elementary argument instead of a $2\times 2$-matrix technique.


  • Andrzej ŁuczakFaculty of Mathematics and Computer Science
    Łódź University
    S. Banacha 22
    90-238 Łódź, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image